On the deep Regge limit of a bilocal algebra of currents

T. Burak, L. Gomberoff, L. P. Horwitz, S. Raby

Research output: Contribution to journalArticlepeer-review


In a recent study of an algebra of bilocal current operators, it was shown that universality of Regge couplings follows from saturation with one-particle intermediate states in the deep Regge limit. In this note the limiting process is re-examined from the point of view of the theory of generalized functions; the previous result is found to be rigorously correct in the framework of the hypotheses made there.

Original languageEnglish
Pages (from-to)213-219
Number of pages7
JournalLa Rivista del Nuovo Cimento
Issue number2
StatePublished - Nov 1974
Externally publishedYes


Dive into the research topics of 'On the deep Regge limit of a bilocal algebra of currents'. Together they form a unique fingerprint.

Cite this